# SDR UALA2012031901780

- Difficulty date: March 18, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 76,226 hours, 23,736 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Noisy
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECIRC NEEDS TO BE DEFERRED FOR A-C ACCEPTANCE.  VERY NOISY, INTERFERES W COCKPIT COMM RT RECIRC FAN INOP IN ADDITION AFT GALLEY CHILLER.  PER MEL 2125E.  ACCOMPLISHED SERVICE TIP PER MM 21-22-00, AUDIBLE LEVEL WITHIN LIMITS PER MM PARG (1-7).
